# SDR UIEA200900003

- Difficulty date: December 24, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 109,235 hours, 2,744 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161300413
- Part serial: 1519
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NR 1 INS RED WARNING LIGHT ON WITH HDG AND FLIGHT DIRECTOR FLAGS IN VIEW.  FOUND NR 1 INU FAILED.  REPLACED INU, OPS CHECKED OK.
